# SDR SIMA200808117

- Difficulty date: March 19, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 76,340 hours, 6,959 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4125, CREW REPORTED DURING APPROACH THAT THEY COULD NOT TELL WHAT ATTITUDE THEY WERE AT.  ALL THREE ALTIMETERS SHOWING DIFFERENT READINGS.  CREW DECLARED EMERGENCY, FMS MESSAGE UNRELIABLE ALTIMETER DO NOT USE FOR NAV.  AFTER LANDING CREW NOTICED THE STANDBY ALTIMETER WAS OFF 800 TO 900 FT.  AFTER CREW SAT AT THE GATE FOR A WHILE ALL THREE INDICATIONS CAME BACK TO NORMAL.  FOUND A LOT OF WATER IN THE RIGHT PITOT LINE.  MINOR AMOUNT IN THE RIGHT LINE.  AIRCRAFT RETURNED TO SERVICE.
